Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Frequent dizziness, constant lower back pain that worsens with movement, lower abdominal cramping, regular menstrual cycle. What is the cause?

it started with dizziness once in awhile a few weeks ago I now have constant lower right side back pain that worsens with movement and the dizziness has become more frequent also I have been feeling a little bit of lower abdominal cramping not very painful but still there I havent had any urine tests yet , my menstrual cycle has been regular and not due for another week, I gotten menstrual cramps before but nothing like this
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lower back pain you are having might be due to a muscle spasm, disc prolapse, renal calculus, or a pelvic pathology like a cyst. A detailed examination and investigations like ultrasound and MRI are needed for diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor